Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Have headache. Use methamphetamine through injections. Is the both related to each other?

I don't inject methamphetamine very often due to my constant misses. The last time I attempted to inject I did it in my cephalic vein on the outer side of my forarm. I was able to get the needle in the vein but at some point after injecting some of the shot, my needle slipped out. I then went back in to attempt to inject the rest, I thought I was in after a few attempts and did the rest. Immediately after I had a nasty bruise and a lot of pain. The blood spread almost all the way around my arm, the vein was obviously leaking. I am now on day 4 following this trauma and all that's left of the injury is a red bump. However; I have had a headache for 3 days now behind my right eye. I'm concerned the two may be connected....I have a cold as well. when should I be concerned enough to see a doctor?
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

It is unlikely that the headache is related to the possible "thrombo-phlebitis" (clotting and inflammation of the vein) which had happened 4 days ago. It could be due to a sinustis due to the cold or some other independent cause.

However, if the headache is becoming severe, with associated symptoms like vomiting, problems in vision, confusion, drowsiness, weakness or numbness of any part of the body, then these are danger signs and you need to see a doctor immediately.

Also, if you are developing an increase in swelling, redness or pain over the injection site or fever, then you have to seek urgent medical attention.

Wish you all the best.

Dr. Sheeba Stephen
Emergency Medicine Consultant
Answered: Mon, 29 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor